# SDR UPS203313

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 66147361
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK (PN 66-14736-1, 69-20112-2), ATTACH FITTING AT STA 740, RBL 13, WL 165.  REMOVED AND INSTALLED NEW EXPANSION LINK IAW SRM 51-10-1.
